MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported that the front cover/door of the architect c4000 analyzer was observed to free fall when opened slightly.The customer identified that the cover did not hold its position and could drop unexpectedly.The door was subsequently adjusted to prevent further free fall.No injury to the user was reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
D10-concomittant product was updated from bellows set,incl rod & fitting (rohs), 2-89055-02, to hinge, front cover c4 (rohs), 7-207365-01.The field service representative inspected the instrument and determined the hinge, front cover c4 (rohs) (7-207365-01) was the likely cause of the issue, which was adjusted it to prevent injury to personnel.Part adjustment resolved the issue.The instrument service history review revealed no additional service or complaint issues on or around the date.A review of tracking and trending did not identify any trend for the hinge, front cover c4 (rohs) (7-207365-01).Review of the scorecard identified no similar issues related to the architect system or likely cause part as described.A review of historical data found no non-conformances related to the current complaint.Labeling was reviewed and provides adequate information regarding instructions for removal, replacement and adjustment of the hinge, front cover c4 (rohs) (7-207365-01) to ensure proper function.Based on the investigation, no systemic issue or deficiency for the architect c4000 processing module sn (b)(6) or hinge, front cover c4 (rohs) (7-207365-01) was identified.
 
Event or Problem Description

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24370004
Report Number3016438761-2026-00094
Device Sequence Number20036861
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BELLOWS SET,INCL ROD & FITTING (ROHS), 2-89055-02,; HINGE, FRONT COVER C4 (ROHS), 7-207365-01,
Patient SexUnknown